# SDR AALA201705319007

- Difficulty date: May 29, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 8,812 hours, 2,819 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Condition: Odor
- Location: Vent Blower
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VENT BLOWER STARTED MAKING NOISE AND SLIGHT FUMES, SELECTED BLOWER OVERRIDE, NOISE AND FUMES STOPPED. MAINTENANCE REPLACED AVIONICS VENT FAN IAW AMM 21-26-51.
